MathSciNet Relay Station
MathSciNet bibliographic data
MR71770 55.0X
Spanier, E. H.; Whitehead, J. H. C. Obstructions to compression. Quart. J. Math. Oxford Ser. (2) 6 (1955), 91–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement